0
2013
Impact Factor

    New variables of separation for particular case of the Kowalewski top

    2010, Vol. 6, No. 3, pp.  639-652

    Author(s): Tsiganov A. V.

    We discuss the polynomial bi-Hamiltonian structures for the Kowalewski top in special case of zero square integral. An explicit procedure to find variables of separation and separation relations is considered in detail.
    Keywords: Kowalewski top, separation of variables, bi-Hamiltonian geometry, differential geometry, algebraic curves
    Citation: Tsiganov A. V., New variables of separation for particular case of the Kowalewski top, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 3, pp.  639-652
    DOI:10.20537/nd1003011


    Download File
    PDF, 232.74 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License